American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Shicheng Zhang and Baoqiang Wu. Rigidity theorems of hypersurfaces in locally symmetric Riemannian manifold. Proc. Amer. Math. Soc. 141 (2013) 4015-4025.
Abstract, references, and article information   
View Article: PDF

[2] Gabe Merton. Codazzi tensors with two eigenvalue functions. Proc. Amer. Math. Soc. 141 (2013) 3265-3273.
Abstract, references, and article information   
View Article: PDF

[3] Christopher Godbout. Chern-Simons classes and the Ricci flow on 3-manifolds. Proc. Amer. Math. Soc. 141 (2013) 2467-2474.
Abstract, references, and article information   
View Article: PDF

[4] Francesca Faraci, Antonio Iannizzotto and Csaba Varga. Multiplicity results for constrained Neumann problems. Contemporary Mathematics 595 (2013) 219-229.
Book volume table of contents   
View Article: PDF

[5] Daniel F. Cibotaru and Liviu I. Nicolaescu. Dirac operators on cobordisms: Degenerations and surgery. Trans. Amer. Math. Soc. 364 (2012) 3185-3216.
Abstract, references, and article information   
View Article: PDF

[6] Idrisse Khemar. Elliptic Integrable Systems: a Comprehensive Geometric Interpretation. Memoirs of the AMS 219 (2012)
Book volume table of contents   

[7] Mihai Băileşteanu. Bounds on the heat kernel under the Ricci flow. Proc. Amer. Math. Soc. 140 (2012) 691-700. MR 2846338.
Abstract, references, and article information   
View Article: PDF

[8] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information   
View Article: PDF

[9] Andreas Juhl. On Branson’s $Q$-curvature of order eight. Conform. Geom. Dyn. 15 (2011) 20-43. MR 2775346.
Abstract, references, and article information   
View Article: PDF

[10] Jason D. Lotay. Ruled Lagrangian submanifolds of the 6-sphere. Trans. Amer. Math. Soc. 363 (2011) 2305-2339. MR 2763718.
Abstract, references, and article information   
View Article: PDF

[11] Michael Kunzinger, Roland Steinbauer and James A. Vickers. Sheaves of nonlinear generalized functions and manifold-valued distributions. Trans. Amer. Math. Soc. 361 (2009) 5177-5192. MR 2515808.
Abstract, references, and article information   
View Article: PDF

[12] Lei Zhang. Prescribing curvatures on three dimensional Riemannian manifolds with boundaries. Trans. Amer. Math. Soc. 361 (2009) 3463-3481. MR 2491888.
Abstract, references, and article information   
View Article: PDF

[13] Hå kan Hedenmalm and Ilgiz Kayumov. On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007) 2235-2248. MR 2299501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander Lytchak and Asli Yaman. On Hölder continuous Riemannian and Finsler metrics. Trans. Amer. Math. Soc. 358 (2006) 2917-2926. MR 2216252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yasushi Homma. Bochner-Weitzenböck formulas and curvature actions on Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 87-114. MR 2171224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M.-L. Labbi. Double forms, curvature structures and the $(p,q)$-curvatures. Trans. Amer. Math. Soc. 357 (2005) 3971-3992. MR 2159696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Boeckx. When are the tangent sphere bundles of a Riemannian manifold reducible?. Trans. Amer. Math. Soc. 355 (2003) 2885-2903. MR 1975404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dong-Soo Kim and Young Ho Kim. Compact Einstein warped product spaces with nonpositive scalar curvature. Proc. Amer. Math. Soc. 131 (2003) 2573-2576. MR 1974657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel Grieser. Local geometry of singular real analytic surfaces. Trans. Amer. Math. Soc. 355 (2003) 1559-1577. MR 1946405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vestislav Apostolov and John Armstrong. Symplectic 4-manifolds with Hermitian Weyl tensor. Trans. Amer. Math. Soc. 352 (2000) 4501-4513. MR 1779485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M.-L. Labbi. On compact manifolds with positive isotropic curvature. Proc. Amer. Math. Soc. 128 (2000) 1467-1474. MR 1641116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bang-Yen Chen, Franki Dillen, Leopold Verstraelen and Luc Vrancken. Characterizations of Riemannian space forms, Einstein spaces and conformally flat spaces. Proc. Amer. Math. Soc. 128 (2000) 589-598. MR 1664333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lyle Noakes. Accelerations of Riemannian quadratics. Proc. Amer. Math. Soc. 127 (1999) 1827-1836. MR 1486744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. R. Hughes. Products of constant curvature spaces with a Brownian independence property. Proc. Amer. Math. Soc. 126 (1998) 3417-3425. MR 1459125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jian Guo Cao. The existence of generalized isothermal coordinates for higher-dimensional Riemannian manifolds . Trans. Amer. Math. Soc. 324 (1991) 901-920. MR 991959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] O. Durumeric. A generalization of Berger's almost $\frac{1}{4}$-pinched manifolds theorem. I. Bull. Amer. Math. Soc. 12 (1985) 260-264. MR 776481.
Abstract, references, and article information   
View Article: PDF

[27] Marek Kossowski. Fold singularities in pseudo-Riemannian geodesic tubes . Proc. Amer. Math. Soc. 95 (1985) 463-469. MR 806088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael R. Gabel and Stanley M. Zoltek. Decomposability preserving curvature operators with an application to Einstein manifolds . Proc. Amer. Math. Soc. 90 (1984) 303-308. MR 727255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Philip Hartman. Remarks on geodesics . Proc. Amer. Math. Soc. 89 (1983) 467-472. MR 715868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eugenio Calabi. Linear systems of real quadratic forms. II . Proc. Amer. Math. Soc. 84 (1982) 331-334. MR 640224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2